# SDR UPS05144867

- Difficulty date: July 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0824
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Deployed
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS9, EMERGENCY OPERATION ON CREW DOOR DEPLOYED.  REMOVED AND REPLACED DIAPHRAGM ON PERCUSSION MECHANISM AND SERVICED CYLINDER PRESSURE IAW AIRBUS MM 52-10-14-3.
